MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREP2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient urine sample tested for crep2 creatinine plus ver.2 (crep2) on a cobas 8000 c 702 module.The initial result from the c702 module was 155.58 mg/dl.The same sample was also sent to another laboratory where the result was 306.21 mg/dl.The initial result from the c702 module was reported outside of the laboratory where it was questioned by the nurse.The customer repeated the sample twice on the c702 module with results of approximately 300 mg/dl.An aliquot from the sample sent to the other laboratory was also repeated twice with results of approximately 300 mg/dl.The result of 306.21 mg/dl and the repeat results of approximately 300 mg/dl were believed to be correct.
 
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023 with acceptable results.Qc was acceptable.The field service engineer (fse) did not find a cause for the issue.The fse inspected the instrument and verified the sample probe adjustments were within specification.The customer performed successful qc.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CREP2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17643784
Report Number1823260-2023-02812
Device Sequence Number7585725
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number05168589190
Device Lot Number70264101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexMale